Cryptic diversity in an endemic rainforest skink (Gnypetoscincus queenslandiae)

Moritz C., Joseph L. and Adams M. (1993) Cryptic diversity in an endemic rainforest skink (Gnypetoscincus queenslandiae). , 2 4: 412-425. doi:10.1007/BF00114043


Author Moritz C.
Joseph L.
Adams M.
Title Cryptic diversity in an endemic rainforest skink (Gnypetoscincus queenslandiae)
ISSN 0960-3115
Publication date 1993-08-01
Sub-type Article (original research)
DOI 10.1007/BF00114043
Volume 2
Issue 4
Start page 412
End page 425
Total pages 14
Publisher Kluwer Academic Publishers
Keyword allozymes
lizards
mitochondrial DNA
rainforest
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 24 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User